We prove new multiplicity results for the Brézis-Nirenberg problem for the p-Laplacian. Our proofs are based on a new abstract critical point theorem involving the Z2-cohomological index that requires less compactness than the (PS) condition.

New multiplicity results for critical p-Laplacian problems / Mercuri, C.; Perera, K.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 283:4(2022), pp. 1-24. [10.1016/j.jfa.2022.109536]

New multiplicity results for critical p-Laplacian problems

Mercuri C.;
2022

Abstract

We prove new multiplicity results for the Brézis-Nirenberg problem for the p-Laplacian. Our proofs are based on a new abstract critical point theorem involving the Z2-cohomological index that requires less compactness than the (PS) condition.
2022
283
4
1
24
New multiplicity results for critical p-Laplacian problems / Mercuri, C.; Perera, K.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 283:4(2022), pp. 1-24. [10.1016/j.jfa.2022.109536]
Mercuri, C.; Perera, K.
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0022123622001562-main.pdf

Open access

Tipologia: Versione pubblicata dall'editore
Dimensione 448.8 kB
Formato Adobe PDF
448.8 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/1292207
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact